MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Maxzero extension set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Maxzero extension set; Intravascular administration set
Catalog Number MXT1003
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
BD Maxzero extension set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50861493
Report Number9616066-2026-02411
Device Sequence Number21320395
Product Code FPA
UDI-Device Identifier10885403237829
UDI-Public(01)10885403237829(17)290822(10)24089444
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMXT1003
Device Lot Number24089444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown